HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

CREDIT RISK PREMIA AND QUADRATIC BSDEs WITH A SINGLE JUMP

Abstract : This paper is concerned with the determination of credit risk premia of defaultable contingent claims by means of indifference valuation principles. Assuming exponential utility preferences we derive representations of indifference premia of credit risk in terms of solutions of Backward Stochastic Differential Equations (BSDE). The class of BSDEs needed for that representation allows for quadratic growth generators and jumps at random times. Since the existence and uniqueness theory for this class of BSDEs has not yet been developed to the required generality, the first part of the paper is devoted to fill that gap. By using a simple constructive algorithm, and known results on continuous quadratic BSDEs, we provide sufficient conditions for the existence and uniqueness of quadratic BSDEs with discontinuities at random times.
Document type :
Journal articles
Complete list of metadata

Cited literature [21 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00402313
Contributor : Christophette Blanchet-Scalliet Connect in order to contact the contributor
Submitted on : Friday, June 4, 2010 - 4:20:53 PM
Last modification on : Friday, January 21, 2022 - 3:27:36 AM
Long-term archiving on: : Thursday, September 23, 2010 - 6:12:19 PM

Files

HedgingDefaultables-hall-v3.pd...
Files produced by the author(s)

Identifiers

Citation

Stefan Ankirchner, Christophette Blanchet-Scalliet, Anne Eyraud-Loisel. CREDIT RISK PREMIA AND QUADRATIC BSDEs WITH A SINGLE JUMP. International Journal of Theoretical and Applied Finance, World Scientific Publishing, 2010, 13 (7), pp.1103-1129. ⟨10.1142/10.1142/S0219024910006133⟩. ⟨hal-00402313v3⟩

Share

Metrics

Record views

343

Files downloads

214